# SDR SWIA202158692

- Difficulty date: May 29, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 377-693 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION FOUND ON STGR 26R AT APPROX FS677 - FS693     (C-CHECK RO 6/04/2021)    PERFORMED STRINGER SPLICE REPAIR ON STGR 26R BETWEEN FS661-FS677 REF MHIRJ REO 670-53-31-662 REV -- DATED 05-24-2021. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
